Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Open Mathematics

formerly Central European Journal of Mathematics

Editor-in-Chief: Gianazza, Ugo / Vespri, Vincenzo

1 Issue per year


IMPACT FACTOR 2016 (Open Mathematics): 0.682
IMPACT FACTOR 2016 (Central European Journal of Mathematics): 0.489

CiteScore 2016: 0.62

SCImago Journal Rank (SJR) 2016: 0.454
Source Normalized Impact per Paper (SNIP) 2016: 0.850

Mathematical Citation Quotient (MCQ) 2016: 0.23

Open Access
Online
ISSN
2391-5455
See all formats and pricing
More options …
Volume 2, Issue 3 (Jun 2004)

Issues

On log canonical divisors that are log quasi-numerically positive

Shigetaka Fukuda
Published Online: 2004-06-01 | DOI: https://doi.org/10.2478/BF02475234

Abstract

Let (X Δ) be a four-dimensional log variety that is projective over the field of complex numbers. Assume that (X, Δ) is not Kawamata log terminal (klt) but divisorial log terminal (dlt). First we introduce the notion of “log quasi-numerically positive”, by relaxing that of “numerically positive”. Next we prove that, if the log canonical divisorK X+Δ is log quasi-numerically positive on (X, Δ) then it is semi-ample.

Keywords: the log canonical divisor; divisorial log terminal; numerically positive; semi-ample MSC (2000); 14E30

  • [1] F. Ambro:The moduli b-divisor of an lc-trivial fibration, math. AG/0308143, August 2003. Google Scholar

  • [2] O. Fujino: “Base point free theorem of Reid-Fukuda type”,J. Math. Sci. Univ. Tokyo, Vol. 7, (2000), pp. 1–5. Google Scholar

  • [3] T. Fujita: “Fractionally logarithmic canonical rings of algebraic surfaces”,J. Fac. Sci. Univ. Tokyo Sect. IA Math., Vol. 30, (1984), pp. 685–696. Google Scholar

  • [4] S. Fukuda:A note on the ampleness of numerically positive log canonical and anti-log canonical divisors, math. AG/0305357, May 2003. Google Scholar

  • [5] Y. Kawamata, K. Matsuda and K. Matsuki: “Introduction to the minimal model problem”, In:Algebraic geometry, Sendai (Japan), 1985, North-Holland, Amsterdam, 1987, pp. 283–360. Google Scholar

  • [6] S. Keel, K. Matsuki and J. McKerman: “Log abundance theorem for threefolds”,Duke Math. J., Vol. 75, (1994), pp. 99–119. http://dx.doi.org/10.1215/S0012-7094-94-07504-2CrossrefGoogle Scholar

  • [7] J. Kollár (Ed.).Flips and abundance for algebraic threefolds, Société Mathématique de France, Paris, 1992. Google Scholar

  • [8] J. Kollár and S. Mori:Birational geometry of algebraic varieties, Cambridge University Press, Cambridge, 1998. Google Scholar

  • [9] K. Matsuki:A correction to the paper “Log abundance theorem for threefolds”, math. AG/0302360, February 2003. Google Scholar

  • [10] V. Shokurov: “3-fold log flips”,Russian Acad. Sci. Izv. Math., Vol. 40, (1993), pp. 95–202. http://dx.doi.org/10.1070/IM1993v040n01ABEH001862CrossrefGoogle Scholar

About the article

Published Online: 2004-06-01

Published in Print: 2004-06-01


Citation Information: Open Mathematics, ISSN (Online) 2391-5455, DOI: https://doi.org/10.2478/BF02475234.

Export Citation

© 2004 Versita Warsaw. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Shigetaka Fukuda
Journal of Mathematics, 2015, Volume 2015, Page 1

Comments (0)

Please log in or register to comment.
Log in